INTEGRALS, SUMS OF RECIPROCAL POWERS AND MITTAG-LEFFLER EXPANSIONS

Search this Article

Author(s)

    • AMIGO J. M.
    • OPERATIONS RESEARCH CENTER. MIGUEL HERNANDEZ UNIVERSITY

Journal

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 53(2), 201-208, 2001-03-01

References:  5

Codes

  • NII Article ID (NAID)
    10008798563
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP 
Page Top